# SDR AALA2019080259020

- Difficulty date: July 16, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL BETWEEN 500E AND BS 500F AT S25R. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
